# SDR 4VAA20171211010

- Difficulty date: December 10, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 36,546 hours, 33,074 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Part number: 14534414411
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT AT GATE.  AFTER APU BLEED AIR WAS SELECTED ON WITH CROSS BLEED VALVE OPEN, CREW IMMEDIATELY RECEIVED A CROSS BLEED VALVE FAIL MESSAGE. ONE MINUTE LATER THE BLEED APU LEAK MESSAGE APPEARED. CREW FOLLOWED PROCEDURES AND SHUT APU DOWN.
MAINTENANCE FOUND APU BLEED TUBE AND COUPLER ASSEMBLY DISCONNECTED IN AIRCRAFT AFT COMPARTMENT. TUBE AND COUPLER ASSEMBLY WAS REPLACED IAW AMM 26-11-09. BLEED AIR SYSTEM CHECKED WITH NO LEAKS FOUND.  IT WAS ALSO DISCOVERED THE LEFT ENGINE FIRE EXTINGUISHER BOTTLE WAS EMPTY OF ALL EXTINGUISHING AGENT WITH THE BOTTLE SQUIB STILL IN TACKED, UNFIRED. THE BLEED TUBE DISCONNECT OCCURRED IN VICINITY OF LEFT ENGINE FIRE BOTTLE AND IT IS SUSPECTED THE TUBE HIT THE SQUIB ALLOWING IT TO UNSEAT LONG ENOUGH TO DISCHARGE THE BOTTLE.
